# SDR 2008UALA02713

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 62,123 hours, 17,896 cycles
- Engine: Pwa PW2037
- Engine time: 37,381 hours, 12,939 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE OIL FILTER MSG ON START.  FOUND GEARBOX BEARING FAILURE. REPLACED NR 1 ENGINE.
